This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Case for Diagnosis: Drug Eruption? Lymphoblastoma (?) Type. Presented by Dr. John F. Madden, St. Paul.
Mrs. H. B., aged 38, was first seen in 1939, when she had about a dozen pea- to half-dollar-sized elevated, infiltrated, painless, deep purple to brown nodules scattered over the back, which had been present about three years. She noticed that they became elevated, itchy, and scaly at times, and then would recede. All the larger lesions have healed with scar formation except the one lesion which appeared two and a half years ago to the right of the dorsal spine. This came on after taking cough medicine, and she thought that the other lesions were aggravated when she took Anacin (a preparation of acetophenetidin, acetylsalicylic acid, caffeine, and quinine sulfate) or Aspirin (acetylsalicylic acid). She was seen at Mayo Clinic in 1940, where no abnormalities other than the eruption were found. Dr. Montgomery
Rusten EM, Hill EM. MINNESOTA DERMATOLOGICAL SOCIETY. AMA Arch Derm. 1955;71(5):663–668. doi:10.1001/archderm.1955.01540290103034
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: